# SDR ASAA2015030310867

- Difficulty date: March 3, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 21,637 hours, 6,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN.  CRACK IS JUST INBD OF STABILIZER 
STA 147.9, APPROXIMATELY 9.25' FWD OF REAR SPAR AND IS APPROXIMATELY 0.875' LONG.  NOTE: CRACKS .875, .906, .5.  ACFT GROUNDED.  FABRICATED & INSTALLED REPAIR ON LOWER STABILIZER  SKIN BETWEEN STABILIZER STA 138.7 - 147.9 IAW SRM 55-10-01-2R-11, REPAIR 11, THIS IS A CAT "B" REPAIR  WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AND REPAIR INSPECTION 
 INTERVALS AT 9000 FLIGHT CYCLES.  REPAIR IS ON "AT TASK" ITEM, COMPLETED MIG  57 ATTACHED. .
